# SDR 2009FA0000081

- Difficulty date: February 17, 2009
- Submitted: February 17, 2009
- Operation: General aviation
- Aircraft: N144AW
- Make and model: Beech 400A
- Aircraft serial: RK19
- Aircraft time: 9,178 hours, 9,173 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Part time: 9,178 hours, 9,173 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RUDDER TRIM INOPERATIVE DURING "A" AND "B" INSPECTION OP CHECKS. FOUND CORROSION ON RUDDER TRIM CONTROL SYS WIRING LINE FILTER, REF. DESIGNATOR C004.  CLEANED AND REINSTALLED WIRING CONNECTIONS ON LINE FILTER ASSY. RUDDER TRIM SYS FUNCTIONAL CHECKS NORMAL.
